Sod’s law.

The last thing I did online last night was post on this blog about how good I was feeling after my run. As I turned the computer off I felt slightly nauseous, decided I wasn’t up to ironing my work shirt for the morning and stumbled off to bed. Between bathroom and bedroom I developed the most extreme chill. I spent the next hour or two shivering uncontrollably and my joints ached like crazy.

I had injected with Rebif about an hour before onset, so this must have been the side-effects. I have been injecting with Rebif for five months now and have only experienced mild reactions so far. Most of the material I have read states that side-effects are worse in the first three months before tailing off, but I guess this shows they can flare up at any time.

Feel like I could fall asleep at any moment.

Advertisements

Leave a Reply

Please log in using one of these methods to post your comment:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s